Hello, I need to know if i should go off my seroquel medication? I am on Invega 150MG every 1 month and i take 50MG of seroquel for sleep aid.
I seem to be hallucinating even more then before i was on seroquel but the voices are focused on making me smoker more cigars and waste 30% of my income on it.
I am trying to make a appointment to see a doctor in the next month. What should i do about the voices harassing me to stop? They keep talking about smoking over and over again, until i go for a smoke.
Should i stop the seroquel?
My opinion is that you should not stop taking seroquel without first speaking to your doc … It’s probably unrelated, to be honest.
seroquel was the first med i was put on when i first started having hallucinations i was on 50 mg and 100 mg and i swear it felt like it was making it worse i think lower dosages of it make you have more hallucinations because it kinda works like an antidepressant and that dose but when you get up to like 400 mg than it works like more of an antipsychotic im not too sure tho becuase i changed to a different med when i was on 100 mg
At 50mg Seroquel is an antihistamine. At higher doses it acts as an antipsychotic. I’m on it and it is good for me.
Anyone ever have that problem? Command hallucinations? They tell me to keep smoking and harass me to smoke all day until i smoke away 30% of my monthly income…
Maybe a meds change and CBT so you can see the relation between the voices and your actions.
*This is when someone lists self help CBT books!